Strong nonmontonicity of the picard dimension

Boukricha A, Hansen W (1995)
Communications in Partial Differential Equations 20(3-4): 567-590.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Boukricha, A.; Hansen, WolfhardUniBi
Erscheinungsjahr
1995
Zeitschriftentitel
Communications in Partial Differential Equations
Band
20
Ausgabe
3-4
Seite(n)
567-590
ISSN
0360-5302
Page URI
https://pub.uni-bielefeld.de/record/1641444

Zitieren

Boukricha A, Hansen W. Strong nonmontonicity of the picard dimension. Communications in Partial Differential Equations . 1995;20(3-4):567-590.
Boukricha, A., & Hansen, W. (1995). Strong nonmontonicity of the picard dimension. Communications in Partial Differential Equations , 20(3-4), 567-590. https://doi.org/10.1080/03605309508821105
Boukricha, A., and Hansen, W. (1995). Strong nonmontonicity of the picard dimension. Communications in Partial Differential Equations 20, 567-590.
Boukricha, A., & Hansen, W., 1995. Strong nonmontonicity of the picard dimension. Communications in Partial Differential Equations , 20(3-4), p 567-590.
A. Boukricha and W. Hansen, “Strong nonmontonicity of the picard dimension”, Communications in Partial Differential Equations , vol. 20, 1995, pp. 567-590.
Boukricha, A., Hansen, W.: Strong nonmontonicity of the picard dimension. Communications in Partial Differential Equations . 20, 567-590 (1995).
Boukricha, A., and Hansen, Wolfhard. “Strong nonmontonicity of the picard dimension”. Communications in Partial Differential Equations 20.3-4 (1995): 567-590.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar